# SDR SWAA2022040178855

- Difficulty date: February 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,836 hours, 15,057 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 543EB
- Condition: Pulled
- Location: Lh Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING PANEL 543EB HAS SEVERAL PULLED THROUGH FASTENERS. / [01] REMOVED OLD TAIL CONE AND PICKED UP HOLES IN NEW TAIL CONE 543EB PER SRM 51-40-02-0G-0.;[02] VERIFIED;[03] INSTALLED AFT TAIL CONE FAIRING ONTO CANOE PER AMM 27-51-28-400-802.;[04] C/W INSPECTION
